# SDR UF6A950108

- Difficulty date: January 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855AW
- Make and model: Bag ATP
- Aircraft serial: 2029
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: CG7PT2
- Condition: Dirty
- Location: Aft Baggage
- Part time: 7,150 hours
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ORD - FLT 5018 - FALSE SMOKE WARNING FROM AFT BAGGAGE COMPARTMENT.  MAINTENANCE CLEANED CANNON PLUG ON AFT BAGGAGE COMPARTMENT SMOKE DETECTOR.  A/C TT 6999.  (X)
